# SDR AUS20020670

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2701 · Control Column Section
- Part: Stud
- Part number: AN2278B
- Condition: Fractured
- Location: Control Column S
- Component: Control Column S
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM STUD FRACTURED. CLAMP PNO AN737TW56-66 LOOSE AT BOTTOM OF CONTROL COLUMN ALLOWING THE CONTROL COLUMN BOOT PNO 101-54149-37 TO MOVE UNSECURED AROUND THE CONTROLCOLUMN. LH AILERON CONTROL CABLE TURNBUCKLE LOCKWIRE CAUGHT ONBRACKET PNO 50-524466-7 WHEN THE CONTROL WHEEL WAS MOVED TO THE RIGHT.
